| Catalog Number |
MX6721 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the polyethylene glycol (peg) plug of a 6/7f mynx grip vascular closure device (vcd) would not deploy after several attempts.Hemostasis was achieved by manual compression.There was no reported patient injury.The user shuttled down completely, and there was no significant resistance when shuttling down.The advancer tube was not engaged or visible.No damage was found on the device or device packaging prior to opening.The device was stored and prepared in accordance with the instructions for use (ifu).A retrograde approach was used.The deployer was mynx certified.The vessel type was arterial, the vessel diameter was verified to be greater than or equal to 5 mm, and the stick location was the right femoral artery.The device will not be returned for evaluation as it was discarded.
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.